| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that the patient experienced blurry vision following an intraocular lens (iol) implantation.Clinically, the patient exhibited decreased visual acuity in the left eye, which was determined to be the reason for the iol explant.The implanted iol was exchanged for advanced technology intraocular lenses (atiol) 1 month and 26 days after the initial procedure.Additional information has been requested.